# SDR SIMA20120816011

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,665 hours, 16,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  REMOVED AND REPLACED SERVICE EMERGENCY LIGHT BULB IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A.  THE AIRCRAFT RETURN TO SERVICE.
